# SDR MXIA202001030001

- Difficulty date: December 13, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N189PP
- Make and model: Lear 45LEAR
- Aircraft serial: 45264
- Aircraft time: 5,586 hours, 6,213 cycles
- Engine: Hnywl TFE73120R
- Engine time: 5,556 hours, 6,176 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Muffler
- Part number: 12945096801
- Condition: Ruptured
- Location: Bleed Air System
- Part time: 5,586 hours, 6,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE OF 40,000 FEET THE PILOTS HEARD A POP FOLLOWED BY A LOSS OF PRESSURIZATION. AN EMERGENCY WAS DECLARED, AN EMERGENCY DECENT MADE TO 15,000 FEET. THE AIRCRAFT RETURNED TO KRIC AND MADE A NORMAL LANDING. INVESTIGATION IDENTIFIED A RUPTURED BLEED AIR MUFFLER P/N 12945-096-801. THE UNIT WAS REMOVED AND SENT OUT FOR REPAIR. IT WAS INSTALLED AND THE PRESSURIZATION SYSTEM OPERATED NORMALLY.
